# SDR ASAA2015112714243

- Difficulty date: November 27, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 8,147 hours, 2,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: A/C Pack
- Part number: 8200048901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER NEAR R-2 DOOR MISSING.  ACFT GROUNDED.  REPLACED LIGHT ASSY IAW AMM 33-51-01.
